Home → Magazine Archive → April 1977 (Vol. 20, No. 4) → Remark on uniform insertion in structured data structures → Abstract

Remark on uniform insertion in structured data structures

By Clifford R. Hollander

Communications of the ACM, Vol. 20 No. 4, Pages 261-262

In a recent paper, Shneiderman and Scheuermann [1] have defined an interesting operation, called uniform insertion, whereby a (linked) data structure G2 can be embedded within another structure G1 in such a way that each data node of G1 serves as an entry node for G2. This communication points out and corrects an error in their definition, while preserving the spirit of that operation.

The full text of this article is premium content


No entries found